... an organ transplant. Immune-suppressing drugs
I have some squamous cell carcinoma myself that the dermatologist usually just burns off with silver nitrate. Really burns! To answer your question, I wouldn't think taking this med would cause this, but maybe you were out in the sun while taking the immune suppressing drugs which made you more vunerible to skin cancer. I have it from being a binkini babe back in the late sixties. That usually is the time frame for this to start showing up now.I had not heard of aciretin, but maybe it will help being it make-up. I am also inclosing the wesite we have on this drug to give you more info. I understand it's retinol with Vit. A. mDefinaltely see a dermatiologist for this problem. & good luck Sorry it took so long for someone to answer your question & welcome to the site...
No but I was exposed to cobalt-60 during a class in the US Army in 1957 just below my right knee. In 1997 I got 1SCC Just below my RIGHT knee. In 2010 I started having mutiple SCC below both knees. Three skin graphs 1 as large as 3 inches by 4 inches. I was a redhead blue eyes light skin other factors about cancer. I have SCC in other areas 1 basal cell and one melanoma. In 2015 I was prescribed 35mg of a acitretin. Hair started to fall out split nails and dry mouth at night. Reduce to 25mg still splitting nails in dry mouth which I tolerate. I have not had any cancers in the last two years
- Acitretin Information for Consumers
- Acitretin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acitretin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 1 answer
Posted 18 Jul 2011 • 2 answers
Squamous Cell Carcinoma - If my squamous cell cancer was determined by a biopsy 2 weeks ago is going
Posted 1 Oct 2012 • 1 answer
Posted 27 Feb 2013 • 4 answers
Posted 12 Jun 2013 • 1 answer